# SDR IPXA2017050116650

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 10,116 hours, 3,512 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT SIDE TURBINE CASE COOLING AIR TUBE HAS A SUPPORT LINK WITH DAMAGED BUSHING.  REPLACED THE BUSHINGS IAW MM 75-24-03.
